# SDR AALA202502144728

- Difficulty date: January 27, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 35,428 hours, 15,318 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR BEAM UPPER CHORD AROUND FASTENER HOLE AT STA 986.5, LBL 43. REPAIRED CHORD PER SRM 53-70-51-2R-6 ALTERNATIVE 4.
